2017
Том 69
№ 12

All Issues

Problems of the spectral theory of the second order linear differential equation with unbounded operator coefficients

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 23 (1971), no. 1, pp 1-11.

Citation Example: Gorbachuk M. L., Gorbachuk V. I. Problems of the spectral theory of the second order linear differential equation with unbounded operator coefficients // Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 3–14.

Full text